Article Text

PDF

Delayed cyanide induced dystonia.
  1. R Valenzuela,
  2. J Court,
  3. J Godoy
  1. Department of Neurology and Neurosurgery, Universidad Católica de Chile, Santiago.

    Abstract

    A 16 year old man ingested 1 g potassium cyanide in 1969. A few days after an apparently full recovery he developed a severe dystonia syndrome. He had a positive response to an apomorphine test and showed improvement with levodopa treatment. A 21 year follow up showed minimal neurological sequelae; CT showed bilateral putaminal lucencies. Visual and brain stem auditory evoked potentials were normal.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.